Kriterien zweiter Ordnung für lokal beste Approximationen

R. Hettich

    Research output: Contribution to journalArticleAcademic

    5 Citations (Scopus)
    31 Downloads (Pure)

    Abstract

    Consider the problem of approximating (in the Chebyshev-norm) a real-valued functionf(x) on a compact subsetX of ℝm,m≧1, by an element of a set of functionsa(p, x), p∈P,P⊆ ℝn an open set. Both necessary and sufficient conditions of the second order for ana(p0,x) to be a locally best approximation are derived. Apart from conditions on the differentiability off anda, onX, and on the error functionf(x)−a(p0,x) we impose no restrictions on the problem. This makes the results applicable to a broad class of problems.
    Original languageUndefined
    Pages (from-to)409-417
    JournalNumerische Mathematik
    Volume22
    Issue number5
    DOIs
    Publication statusPublished - 1974

    Keywords

    • IR-85463

    Cite this